The Annals of Mathematical Statistics

The Asymptotic Distribution of the Range of Sums of Independent Random Variables

William Feller

Full-text: Open access

Abstract

The asymptotic distribution of the range and normalized range of the sum of $n$ independent variables is derived using the theory of Brownian motion.

Article information

Source
Ann. Math. Statist. Volume 22, Number 3 (1951), 427-432.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729589

Digital Object Identifier
doi:10.1214/aoms/1177729589

Mathematical Reviews number (MathSciNet)
MR42626

Zentralblatt MATH identifier
0043.34201

JSTOR
links.jstor.org

Citation

Feller, William. The Asymptotic Distribution of the Range of Sums of Independent Random Variables. Ann. Math. Statist. 22 (1951), no. 3, 427--432. doi:10.1214/aoms/1177729589. https://projecteuclid.org/euclid.aoms/1177729589


Export citation